RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2012, Volume 12, Number 1, Pages 35–47 (Mi dvmg227)  

This article is cited in 1 scientific paper (total in 1 paper)

On transition functions of Topological Toric Manifolds

Yu. Li

Nanjing University

Abstract: We show that any topological toric manifold can be covered by finitely many open charts so that all the transition functions between these charts are Laurent monomials of $z_j$'s and $\overline{z}_j$'s. In addition, we will describe toric manifolds and some special class of topological toric manifolds in terms of transition functions of charts up to (weakly) equivariant diffeomorphism.
The main results of the paper were reported on the section talk at the International conference «Toric Topology and Automorphic Functions» (September, 5–10th, 2011, Khabarovsk, Russia).

Key words: toric manifold, quasitoric manifold, Laurent monomial.

Full text: PDF file (247 kB)
References: PDF file   HTML file
MSC: Primary 57S15; Secondary 14M25
Received: 26.09.2011
Language:

Citation: Yu. Li, “On transition functions of Topological Toric Manifolds”, Dal'nevost. Mat. Zh., 12:1 (2012), 35–47

Citation in format AMSBIB
\Bibitem{Li12}
\by Yu.~Li
\paper On transition functions of Topological Toric Manifolds
\jour Dal'nevost. Mat. Zh.
\yr 2012
\vol 12
\issue 1
\pages 35--47
\mathnet{http://mi.mathnet.ru/dvmg227}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg227
  • http://mi.mathnet.ru/eng/dvmg/v12/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyen Tien Zung, Nguyen Van Minh, “Geometry of Nondegenerate R-N-Actions on N-Manifolds”, J. Math. Soc. Jpn., 66:3 (2014), 839–894  crossref  mathscinet  zmath  isi  scopus
  • Дальневосточный математический журнал
    Number of views:
    This page:159
    Full text:63
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019